# SDR 99ZZZM537

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE SHROUD LOWER SKIN STIFFENER CRACKED INBOARD OF RIB 10. REMOVED AND REPLACED LOWER SKIN STIFFENER PER SRM.  (M)
